MAUDE Adverse Event Report: ARTHREX, INC. DUAL TRIGGER ROTARY DRILL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DUAL TRIGGER ROTARY DRILL; POWERED SURG ORTHOPEDIC INSTR
Model Number DUAL TRIGGER ROTARY DRILL
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-dec-2025, it was reported by a sales representative via (b)(4) that an ar-01-01-001 dual trigger rotary drill continued to run even though the trigger was no longer engaged.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was not confirmed.The reported failure couldn't be recreated.One unpackaged ar-01-01-001 serial number (b)(6), batch number 15444282, was received for evaluation.Visual inspection noted normal wear and tear on the device.Functional testing was performed by connecting the device to a known-good li-ion battery.The device works as intended and does not display any stuck triggers or continue to run after the trigger has been disengaged.Further evaluation was performed by the engineering team.The results of the investigation are as follows: the complaint allegation was not confirmed.Hall output values were analyzed through serial comm tools and found to be within normal range and the device performed as intended when connected to a battery.The bottom of the handpiece was opened and found fasteners to be fully seated.The device was sent to amie for imaging and found no signs of controller shift.The device was then sent to cmi for analysis.Cmi found no signs of controller defects or related issues.Root cause(s): no signs of failure on received device.The field should be monitored for a possible trend.

Brand Name
DUAL TRIGGER ROTARY DRILL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23957762
Report Number1220246-2026-00042
Device Sequence Number13123650
Product Code HWE
UDI-Device Identifier00888867458352
UDI-Public(01)00888867458352(11)250530(10)15444282
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDUAL TRIGGER ROTARY DRILL
Device Catalogue NumberAR-01-01-001
Device Lot Number15444282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown